# SDR SWIA200719100

- Difficulty date: September 25, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 13,451 hours, 10,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FRAME HAS SIGNS OF CORROSION UNDER FLOORBOARD 281LLF, FOUND AT C-CHECK.  REMOVED MINOR CORROSION ON THE FRAME PER CRJ200 SRM 5-21-06 PG 1-4.
